# SDR SWAA2023051849083

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 6,509 hours, 3,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH OUTBOARD FA FLASHLIGHT WILL NOT TEST.<[01] REMOVED AND REPLACED AFT LH OUTBOARD FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD
